| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 69-72


Udjianna S. Pasaribu, Fathimah al-Ma’shumah, Dony Permana
      Estimation of the transition matrix in Markov Chain model of customer lifetime value using flower pollination algorithm
      Applied Mathematical Sciences, Vol. 9, 2015, no. 69, 3409-3418
      http://dx.doi.org/10.12988/ams.2015.52102

Lezel N. Mernilo, Randy L. Caga-anan
      On pre_I-open sets in ideal tritopological spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 69, 3419-3429
      http://dx.doi.org/10.12988/ams.2015.52172

Jaekeun Park
      Hermite-Hadamard-like type inequalities for s-convex functions and s-Godunova-Levin functions of two kinds
      Applied Mathematical Sciences, Vol. 9, 2015, no. 69, 3431-3447
      http://dx.doi.org/10.12988/ams.2015.52161

Jony Rojas-Rojas, Francisco Sanchez-Sanchez
      Envy-free solution and allocation rule of indivisible goods
      Applied Mathematical Sciences, Vol. 9, 2015, no. 70, 3449-3456
      http://dx.doi.org/10.12988/ams.2015.54289

Djoko Suprijanto
      Observation on sums of powers of integers divisible by 4k - 1
      Applied Mathematical Sciences, Vol. 9, 2015, no. 70, 3457-3465
      http://dx.doi.org/10.12988/ams.2015.52109

S. Uygun
      The (s, t)-Jacobsthal and (s, t)-Jacobsthal Lucas sequences
      Applied Mathematical Sciences, Vol. 9, 2015, no. 70, 3467-3476
      http://dx.doi.org/10.12988/ams.2015.52166

Zongxiu Ren, YaNan Zhou
      Characteristic block-centered finite difference method for Sobolev equation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 70, 3477-3483
      http://dx.doi.org/10.12988/ams.2015.5185

Mario Gionfriddo
      Construction of cyclic H^{(3)}-designs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 70, 3485-3503
      http://dx.doi.org/10.12988/ams.2015.5125

Rene E. Leonida
      Connected 2-domination in the corona of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 71, 3505-3509
      http://dx.doi.org/10.12988/ams.2015.52147

Prabjot Kaur, Mahuya Deb
      An intuitionistic approach for price breaks in EOQ from buyer’s perspective
      Applied Mathematical Sciences, Vol. 9, 2015, no. 71, 3511-3523
      http://dx.doi.org/10.12988/ams.2015.52105

D. V. Kondratov, J. N. Kondratova, L. I. Mogilevich, L. N. Rabinsky, E. L. Kuznetsova
      Mathematical model of elastic ribbed shell dynamics interaction with viscous liquid pulsating layer
      Applied Mathematical Sciences, Vol. 9, 2015, no. 71, 3525-3531
      http://dx.doi.org/10.12988/ams.2015.53185

Alexey A. Loktev, Ekaterina A. Gridasova, Vladimir V. Kramchaninov
      The method of determining the locations of reinforcing elements in a composite orthotropic plate undergoing dynamic impact. Part 1. Wave problem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 71, 3533-3540
      http://dx.doi.org/10.12988/ams.2015.52180

Alexey A. Loktev, Ekaterina A. Gridasova, Vladimir V. Kramchaninov, Roman N. Stepanov
      The method of determining the locations of reinforcing elements in a composite orthotropic plate undergoing dynamic impact. Part 2. Calculation algorithm
      Applied Mathematical Sciences, Vol. 9, 2015, no. 71, 3541-3547
      http://dx.doi.org/10.12988/ams.2015.53252

Ji Hee Jung, Jang Hyun Baek
      Analysis of movement-based registration considering network architecture and general cell residence time
      Applied Mathematical Sciences, Vol. 9, 2015, no. 72, 3549-3559
      http://dx.doi.org/10.12988/ams.2015.52124

R. B. Paris
      Asymptotic evaluation of an integral arising in quantum harmonic oscillator tunnelling probabilities
      Applied Mathematical Sciences, Vol. 9, 2015, no. 72, 3561-3567
      http://dx.doi.org/10.12988/ams.2015.53200

C. S. Ryoo
      Symmetric identities for Carlitz's twisted q-Bernoulli polynomials associated with p-adic q-integral on Zp
      Applied Mathematical Sciences, Vol. 9, 2015, no. 72, 3569-3575
      http://dx.doi.org/10.12988/ams.2015.53225

Junesang Choi, Daniele Ritelli, Praveen Agarwal
      Some new inequalities involving generalized Erdelyi-Kober fractional q-integral operator
      Applied Mathematical Sciences, Vol. 9, 2015, no. 72, 3577-3591
      http://dx.doi.org/10.12988/ams.2015.53190


Journals | Books | Author guidelines